# SDR SWAA2018050721792

- Difficulty date: April 26, 2017
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,699 hours, 16,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5420U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BIN WEB UNDER DOOR THRESHOLD CORRODED.  REPAIRED WEB PER SRM.
